![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Author: Yurov A. Yurov V. Chervon S. Sami M.
Publisher: Springer Publishing Company
ISSN: 0040-5779
Source: Theoretical and Mathematical Physics, Vol.166, Iss.2, 2011-02, pp. : 259-269
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
![](/images/ico/o.png)
![](/images/ico/ico5.png)
Integrable Cosmological Models in Diverse Dimensions
Journal of Physics: Conference Series , Vol. 33, Iss. 1, 2006-03 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Arc statistics in cosmological models with dark energy
Astronomy & Astrophysics, Vol. 409, Iss. 2, 2003-10 ,pp. :